Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Blurred vision after taking Perindopril. Side effect?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1137 Questions
Question
HI, TAKING PERINDOPRIL AT THE MOMENT,SINCE I STARTED TAKING IT I HAVE DEVELOPED BLURRED VISION AT VARYING TIMES OF THE DAY BUT NOT ALL THE TIME JUST WONDERING IF THIS IS A LIKELY CAUSE?
Posted Wed, 27 Jun 2012 in Vision and Eye Disorders
 
 
Answered by Dr. N. K. Misra 39 minutes later
Dear XXXXXXX
Thanks for sending your query to us.
When a systemic drug is started for the first time any new symptom developing can always be attributed to the drug.This drug is known to cause asthenia,that is weakness of the body.
There are muscles in the eye which maintain focusing for distant or near objects.
Difficulty in that focusing can lead to blurring of vision.
As the eye muscles have to work a lot ,any problem effecting the body musculature may effect the eyes first.
If the problem persists you have to get back to your physician about perindopril.
Please do get back to me in case of any problem.
Above answer was peer-reviewed by
 
Follow-up: Blurred vision after taking Perindopril. Side effect? 30 minutes later
Thankyou for your swift reply, i have been back to my physician and all he said was go and get my eyes tested and did not offer to change or try any other drug. Ihave been taking the tablets for a year now and the symptoms remain the same, they just come and go depending on when i have taken the dose.
 
 
Answered by Dr. N. K. Misra 14 minutes later
Dear XXXXXXX
Thanks for getting back to us.
There is no harm in having your eyes checked,at least it will ensure us that we are on the right track.
Again since you have been having this drug for about a year there is no harm in pressing for a change,as it is bothering you.
Getback to me again in case of any difficulty.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor